# SDR SWIA201540682

- Difficulty date: January 12, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 30,606 hours, 25,600 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER L/E CHAFED.  C-CHECK, REPLACED RT AILERON UPPER L/E IAW EA.
